The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Imbedding relations of F(p,q,s) spaces
Author(s): 
Pages: 366-371
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  F(pqs)空间嵌入关系单调性;
Abstract: 为得到一类广泛的解析函数空间F(p,q,s)之间的嵌入关系,将每个空间F(p,q,s)对应为三维空间R(F)中一点(p,q,s),从而将空间之间的嵌入关系转化为三维空间中直线的单调性进行了研究,完善了已有的结果.
Related Articles
No related articles found